do growth hormone injections r
  do growth hormone injections r

Total Views: 1263

do growth hormone injections really help you grow taller and how safe is it?

PAST HISTORY : Im am enquiring for my sister who is 19 years old.

1 Answers

Hi,

Growth hormone injection really help you but will help you only till your epipyhsis has not fused and growth is not complete.

In females usually the epiphysis are usually fused before the period are started so it may be of no help to her(your sister) or may be of very little help to you.

Growth hormone makes you prone to hypertension and fluid retention.

Feel free to ask more questions.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

  Doctor's Answer

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...
Read Full Answer


For my sister in the age of 14, few steroids injected to suppress the growth of an abscess which was grown due to herpes viral infection in the upper lip below nose. The abscess growth stopped and we satisfied about the medication. Now she is 30, but her personnel body growth is getting reduced day by day. She is around 40 kg now. We have a doubt, is there any side effect happened because of the steroid injected.

  Doctor's Answer

Hi, Steroids given by systemic route play a role in body stunting,but once the full body size is achieved or height is achieved,then body stunting doesn't occur and steroid leads to increase in weight gain and does not reduce weight. So if her personal body growth is reducing now after gaining full weight and height, the cause should not be steroid taken at that tender age,and she should have a detailed examination and investigation to find out the cause of the disease. Feel free to ask more ...
Read Full Answer


do growth hormone injections really help you grow taller and how safe is it?

  Doctor's Answer

Hi, Growth hormone injection really help you but will help you only till your epipyhsis has not fused and growth is not complete. In females usually the epiphysis are usually fused before the period are started so it may be of no help to her(your sister) or may be of very little help to you. Growth hormone makes you prone to hypertension and fluid retention. Feel free to ask more questions. ...
Read Full Answer


I am experiencing lower lip twitching and I believe it is related to recent dental work. I was given several injections to numb a back molar prepping for a crown. I have had injections in that area once a week for several weeks. The last time, 5 days ago, the dentist had to give a second and third injection to thoroughly numb the area. Is this possible? Should I be concerned?

  Doctor's Answer

Don't worry ,mostly this is reversible and does take care of itself within a couple of months . It is due to accidental nerve injury during the injecting of the local anesthesia ,though not common but can occur with even a single injection and not necessarily due to multiple injections . Just bad luck that it happened ,but take solace in the thought that it is reversible and you should be fine in some time . Neural vitamins like the ones suggested above will help regenerate / heal the nerve fast ...
Read Full Answer


followed with 102 degree temperature.we went to hospital and he prescribed be antibiotic for 3 days.After that also the body temperature showd between 100 and 101.The did alla the checkups and all are negative.They already started for pantiac 40 mg and formic 1.5 injections for 2 days.after that i was discharged and changed the antibiotic to ciplox 500 mg for 5 days.I never knew that a dental abcess without any pain may cause fever.But yesterday when i wnt through tha net,i found that it is followed by fever.I'm very much feared to go to a dentist..Please help me sir.

  Doctor's Answer

You probably have a Dental Infection Foci in the mouth and that is the cause of trouble. A good dentist will be able to remove the dental phobia you have as dental treatments now are free of pain and discomfort. If you have no childhood fear of dentist and now you are grown up then try to the understand the various dental instruments and their uses, this will remove THE FEAR OF THE UNKNOWN and remove the myth that dentistry is painful. This oral infection may cause various health problems at oth ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India

Dr. Darshan Parikh

  • Dentist
  •  Pune, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. gaurang shah

  • Dentist
  •  Ahmedabad, India

Dr. Tejas Trivedi

  • Dentist
  •  Rajkot, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !